[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Highs after Overeating



Julie, the first time I was told of this was verbally by my Endo, which was
also when he gave me the different (BS > 200) formula for my supplements.
However, I know I have a book ( I have a whole lot of books) here that
addresses it in greater detail,  so far I have  found the subject
approached in "Understanding Insulin Dependent Diabetes" by H. Peter Chase,
M.D. In chapter 14 it addresses the need for a substantial  increase in
insulin to allow for its' reduced effectiveness in the presence of
ketones.-James
----- Original Message -----
From: <email @ redacted>
To: <email @ redacted>
Sent: Sunday, June 24, 2001 1:34 PM
Subject: [IP] Highs after Overeating


> It is a fact that insulin is less effective, on a unit by unit basis, the
> higher your bs is. You should ask your doctor about this and get some
> directions to suit you individual needs in this matter.-James
>
> James,
>
> I had no idea this was ever officially documented!  I just kind of figured
it
> out in practice.  Where did you ever learn of this?  Do you remember?  My
> doctor has NEVER mentioned it.
>
> Thanks, julie  :)
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml